Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Can Suhagra be taken with Telma AM for high BP?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 873 Questions
I have High BP. I am regualrly taking a tablet of Telma AM. Can I take suhagra 50 occassionally say once or Twice in a month.
Posted Sat, 22 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Vaddadi Suresh 44 minutes later
Brief Answer: See that there is at least 8 hrs gap Detailed Answer: Hi Devendar, Thanks for posting your query on XXXXXXX You can take suhagra, however, as you are on amlodepin (AM in TELMA AM) you may occasionally experience headache. If it is ok with that, there is no real danger in taking the two together. Make sure that there is at least 8 hrs gap between your telma and suhagra. Hope this helps.
Above answer was peer-reviewed by
Follow-up: Can Suhagra be taken with Telma AM for high BP? 4 hours later
Hello Doctor, Thanks for your valuable advice. I would like to ask you : Are there other alternative medicines for Telma AM & Suhagra-50 which can be taken without any issue. I would also like to tell you few details about me - - High BP was detected just few months ago. (With Telma AM BP is stable now at 135~140:85~90 range) - Thou I have quit smoking last year but I was a regular smoker (10~12 cigarettes/day) for 25 years. - My father expired due to Heart attack. - My ECG done few months back was absolutely normal. - I started having Early ejaculation & Poor Erection from last 3~4 years. Suhagra 50 helped for both but after BP issue doctor advised me not to take it (thou it was being taken once or twice a month). Kindly advice Kind Regards XXXX
Answered by Dr. Vaddadi Suresh 3 hours later
Brief Answer: there is no reason to change the drug Detailed Answer: Hi, There are number of alternatives for the BP medicines that you are using. However, there is no reason to change the drug you are taking as it is a good one, your BP is under control and you have no issues taking along with suhagra. Your medical history is OK. So be happy; As you are on right drugs. All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor